# SDR 99ZZZX2000

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 400A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 006244563100
- Condition: Failed
- Location: Bleed Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR DUCT FAIL LIGHT - FOUND BROKEN T-BOLT WHICH CAUSED CLAMP TO FALL OFF OF DUCT.  CLAMP WAS OVERTORQUED.  (BEECHJET 400T - COMMERCIAL COUNTERPART BEECHJET 400A).
